Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 32, Number 4

Catalan functions and $k$-Schur positivity
Jonah Blasiak, Jennifer Morse, Anna Pun and Daniel Summers.
J. Amer. Math. Soc. 32 (2019), 921-963
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classification of the maximal subalgebras of exceptional Lie algebras over fields of good characteristic
Alexander Premet and David I. Stewart.
J. Amer. Math. Soc. 32 (2019), 965-1008
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Normal subgroups of mapping class groups and the metaconjecture of Ivanov
Tara E. Brendle and Dan Margalit.
J. Amer. Math. Soc. 32 (2019), 1009-1070
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Regular supercuspidal representations
Tasho Kaletha.
J. Amer. Math. Soc. 32 (2019), 1071-1170
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stably irrational hypersurfaces of small slopes
Stefan Schreieder.
J. Amer. Math. Soc. 32 (2019), 1171-1199
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions